# SDR FDEA202509221759

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222CFF HAS NUMEROUS DENTS. JM33. REPAIRED MAIN CARGO COMPT. DENTED DAMAGED AREAS AT STA:285-412, RBL 54.75-77.5,   PNL# 222CFF, MPN: 141T5856-116 TOP SKIN OF FLOORBOARD. IN REF. TO B767 SRM 53-00-50-2R   FIG. 201 SHEET.2 REPAIR#: 1.  SEE JPF FOR WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
